# SDR ASMF200907001

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N850AM
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 17,365 hours, 9,201 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A FUEL LEAK WAS DETECTED ON LT WING.  MX PERSONNEL REPLACED THE LT WING FUEL TANK ACCESS PANEL IAW MM 28-11-11 PAGE 401, TESTED CORRECT.
